# SDR SWAA010035

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,857 hours, 53,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 1 L/E SLAT CRACKED AT TWO ADJOINING RIVET HOLES, INBOARD OF INBOARD MAIN TRACK AND OUTBOARD OF INBOARD AUX TRACK.  REPAIRED SLAT PER SRM.
